MathSciNet Relay Station
MathSciNet bibliographic data
MR96872 (20 #3354) 34.00 (70.00)
Moser, Jürgen New aspects in the theory of stability of Hamiltonian systems. Comm. Pure Appl. Math. 11 1958 81–114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement